MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PLEURAL DRAINAGE STARTER KIT; APPARATUS, SUCTION DEVICE

MERIT MEDICAL SYSTEMS MEXICO PLEURAL DRAINAGE STARTER KIT; APPARATUS, SUCTION DEVICE
Catalog Number 4992509/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during removal of the catheter, the polyester cuff came off.The removal required opening the area to allow for removal of the cuff followed by stitching up the area.No additional details to report.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.

Brand Name
PLEURAL DRAINAGE STARTER KIT
Common Device Name
APPARATUS, SUCTION DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17680500
Report Number3011642792-2023-00056
Device Sequence Number7301932
Product Code DWM
UDI-Device Identifier00884450394946
UDI-Public884450394946
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Catalogue Number4992509/A
Device Lot NumberI2387753
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown